Bringmann, Kathrin ORCID: 0000-0001-7126-1409
(2006).
Asymptotic formulas for some retricted partition functions.
The Ramanujan Journal, 12 (2).
pp. 257-266.
Springer.
ISSN 1382-4090
Link to the document: http://doi.org/10.1007/s11139-006-0077-z
Item Type: | Journal Article | ||||||||
Creators: |
|
||||||||
URN: | urn:nbn:de:hbz:38-205827 | ||||||||
DOI: | 10.1007/s11139-006-0077-z | ||||||||
Journal or Publication Title: | The Ramanujan Journal | ||||||||
Volume: | 12 | ||||||||
Number: | 2 | ||||||||
Page Range: | pp. 257-266 | ||||||||
Date: | 2006 | ||||||||
Publisher: | Springer | ||||||||
ISSN: | 1382-4090 | ||||||||
Language: | English | ||||||||
Faculty: | Faculty of Mathematics and Natural Sciences | ||||||||
Divisions: | Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute | ||||||||
Subjects: | Mathematics | ||||||||
Refereed: | Yes | ||||||||
URI: | http://kups.ub.uni-koeln.de/id/eprint/20582 |
Downloads
Downloads per month over past year
Altmetric
Export
Actions (login required)
![]() |
View Item |